| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
11/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following the intraocular lens post operative at day 1, the patient experienced elevated intraocular pressure (iop).The patient was treated with carbonic anhydrase inhibitor and beta-adrenergic blocker which was started from (b)(6) 2025 and stopped on (b)(6) 2025.The patient¿s symptoms were recovered.Additional information has been requested.